# SDR SWIA2020020348187

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   MID. CABIN RIGHT HAND - SIDE SEAT RAIL APPROX. FS. 499.00 TO FS. 559.00+16 Â€“ HAS NUMEROUS SPOT OF CORROSION (MARKED)    (C-CHECK) RO 1/29/2020   REMOVED NUMEROUS SPOT OF CORROSION ON RIGHT SIDE SEAT RAIL FROM FS499.00  TO FS544. REF. CRJ 200 SRM. BLENDED AREAR TO BE OUT OF LIMITS  REF CRJ-200-SRM.  REPLACED MID CABIN R/H SIDE SEAT RAIL APPROX FS 499.00 TO FS 544 WITH TUC8834 DUE 31-MAY 20 REF CRJ-200-AMM. SEE CONTINUATION CARD FOR DETAILS  AND CAMP 20291877 JOB 2772961 OP 332 FOR SEAT TRACK REPLACEMENT  FROM FS 544 TO FS 559+79
